| Model Number |
6DCFS |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, pre-operatively, the device¿s inner cannula length was 4-6mm longer than tracheostomy tube.Customer indicated that there was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.No failure mode was observed in the received sample since met with the product specifications and no corrective actions are required.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.